×

zbMATH — the first resource for mathematics

Higher-dimensional hereditarily indecomposable continua. (English) Zbl 0043.16901

Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729 – 742. · Zbl 0035.39103
[2] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43 – 51. · Zbl 0043.16803
[3] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[4] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22 – 36. · Zbl 0061.40107
[5] B. Knaster, Un continu dont tout sous-continu est ind√©composable, Fund. Math. vol. 3 (1922) pp. 247-286. · JFM 48.0212.01
[6] Edwin E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. 63 (1948), 581 – 594. · Zbl 0031.41801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.